Im 20 years old...Me and my husband have been together since junior high...just recently we have been ttc...well i have been on adderall 15mg since i was about 12 years old and just this week my doctor increased it to 30mg well all this happen happen around my ovulation time...today is March 6th and i ovulated on the 4th because when i took my ovulation test on the 5th when i woke up there wasnt a test line anymore and there was one the 2nd 3rd and 4th...well my problem is today i started my new dosage of adderall (i know i cant take it once i get pregnant) and im having these lower abdominal cramps...they feel just like period cramps but it isnt due for more than a week...so could i have conceived this month and gettin cramps or could it be the new adderall? im freakin out and i need to know because if i am pregnant i need to tell my doctor and get off the adderall ASAP! PLEASE HELP ME!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.